American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[2] Marie-José Bertin and Matilde Lalín. Mahler Measure of Multivariable Polynomials. Contemporary Mathematics 606 (2013) 125-147.
Book volume table of contents   
View Article: PDF

[3] Marie-José Bertin, Amy Feaver, Jenny Fuselier, Matilde Lalín and Michelle Manes. Mahler Measure of Some Singular $K3$-surfaces. Contemporary Mathematics 606 (2013) 149-169.
Book volume table of contents   
View Article: PDF

[4] Jeffrey D. Vaaler and Martin Widmer. A note on generators of number fields. Contemporary Mathematics 587 (2013) 201-211.
Book volume table of contents   
View Article: PDF

[5] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF

[6] Valérie Flammang, Georges Rhin and Jean-Marc Sac-Épée. Integer transfinite diameter and polynomials with small Mahler measure. Math. Comp. 75 (2006) 1527-1540. MR 2219043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Julián Aguirre, Mikel Bilbao and Juan Carlos Peral. The trace of totally positive algebraic integers. Math. Comp. 75 (2006) 385-393. MR 2176405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shunji Ito and Hui Rao. Purely periodic $\beta$-expansions with Pisot unit base. Proc. Amer. Math. Soc. 133 (2005) 953-964. MR 2117194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gregory P. Dresden. Sums of heights of algebraic numbers. Math. Comp. 72 (2003) 1487-1499. MR 1972748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eknath Ghate and Eriko Hironaka. The arithmetic and geometry of Salem numbers. Bull. Amer. Math. Soc. 38 (2001) 293-314. MR 1824892.
Abstract, references, and article information   
View Article: PDF

[11] Christophe Doche. On the spectrum of the Zhang-Zagier height. Math. Comp. 70 (2001) 419-430. MR 1681120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. J. Smyth. Salem numbers of negative trace. Math. Comp. 69 (2000) 827-838. MR 1648407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gregory P. Dresden. Orbits of algebraic numbers with low heights . Math. Comp. 67 (1998) 815-820. MR 1468942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David W. Boyd. On the beta expansion for Salem numbers of degree 6. Math. Comp. 65 (1996) 861-875. MR 1333306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David W. Boyd. On beta expansions for Pisot numbers . Math. Comp. 65 (1996) 841-860. MR 1325863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. Flammang. Two new points in the spectrum of the absolute Mahler measure of totally positive algebraic integers. Math. Comp. 65 (1996) 307-311. MR 1320894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Zagier. Algebraic numbers close to both $0$ and $1$ . Math. Comp. 61 (1993) 485-491. MR 1197513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Ray. Multivariable polylogarithm identities. Math. Surveys Monogr. 37 (1991) 123-169.
Book volume table of contents   
View Article: PDF

[19] K. J. Huang. Algebraic numbers and topologically equivalent measures in the Cantor set . Proc. Amer. Math. Soc. 96 (1986) 560-562. MR 826481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David W. Boyd. The maximal modulus of an algebraic integer . Math. Comp. 45 (1985) 243--249, S17--S20. MR 790657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David W. Boyd. Pisot numbers in the neighborhood of a limit point. II . Math. Comp. 43 (1984) 593-602. MR 758207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1